# SDR CALA2025121012015

- Difficulty date: December 8, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N874UA
- Make and model: Airbus A319-132
- Aircraft serial: 2008
- Aircraft time: 59,547 hours, 36,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS TEST,  AFT PSU EMERGERCY POWER SUPPLY UNIT SHOWED A FAULT.  REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-51-38/401, CONFIG 00, TESTED OK.
